A Simple and Bounded Model of Population Dynamics for Mutualistic Network

Pastor Ruiz, Juan Manuel; García Algarra, Francisco Javier; Galeano, Javier; Iriondo, José María y Ramasco, José Javier (2015). A Simple and Bounded Model of Population Dynamics for Mutualistic Network. "Networks And Heterogeneous Media", v. 10 (n. 1); pp. 53-70. ISSN 1556-1801.

Descripción

Título: A Simple and Bounded Model of Population Dynamics for Mutualistic Network
Autor/es:
  • Pastor Ruiz, Juan Manuel
  • García Algarra, Francisco Javier
  • Galeano, Javier
  • Iriondo, José María
  • Ramasco, José Javier
Tipo de Documento: Artículo
Título de Revista/Publicación: Networks And Heterogeneous Media
Fecha: Marzo 2015
Volumen: 10
Materias:
Escuela: E.U.I.T. Agrícolas (UPM)
Departamento: Ingeniería Agroforestal
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
Pdf - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (5MB) | Vista Previa

Resumen

Dynamic population models are based on the Verhulst?s equation (logisitic equation), where the classic Malthusian growth rate is damped by intraspecific competition terms. Mainstream population models for mutualism are modifications of the logistic equation with additional terms to account for the benefits produced by the interspecies interactions. These models have shortcomings as the population divergence under some conditions (May?s equations) or a mathematical complexity that difficults their analytical treatment (Wright?s type II models). In this work, we introduce a model for the population dynamics in mutualism inspired by the logistic equation but cured of divergences. The model is also mathematically more simple than the type II. We use numerical simulations to study the model stability in more general interaction scenarios. Despite its simplicity, our results suggest that the model dynamics are rich and may be used to gain further insights in the dynamics of mutualistic interactions.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaMTM2012-39101Sin especificarUniversidad Politécnica de MadridCaos clásico y cuántico en sistemas hamiltonianos, y complejidad
Gobierno de EspañaFIS2011-24785Sin especificarCSICMODASS: Modelización y análisis de sistemas sociales: evolución estructural, correlaciones temporales y propagación de opiniones
Comunidad de MadridMODELICO S2009/ESP-1691Sin especificarSin especificarSin especificar

Más información

ID de Registro: 43547
Identificador DC: http://oa.upm.es/43547/
Identificador OAI: oai:oa.upm.es:43547
URL Oficial: https://aimsciences.org/journals/displayArticlesnew.jsp?paperID=10839
Depositado por: Memoria Investigacion
Depositado el: 23 Ene 2017 12:19
Ultima Modificación: 23 Ene 2017 12:19
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM